Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Short and brownish period, thin endometrium. On vitamin diet. What can be done?

Hi Dr. Lundi, I stopped birth control about 9 months ago and my period for the last 3 months have been more brown blood and very short. Normally, I have a 5 day period and the last few months it has been about 3 days. My doctor told me my endometrium is thin due to the birth control, however I wanted to know if there is anything I can do to promote endometrium growth naturally. Any foods to eat, or vitamins to take? Thank you.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

Long-term use of oral contraceptives with highly potent progestins induces endometrial atrophy.
the endometrium is cyclically induced to grow under the influence of estrogen.

Eat foods that are high in phytoestrogens, which are naturally-occurring substances found in plants that can imitate the function of estrogen in the body.

you can take naturally estrogen containing fruits and vegetables such as-

-Legumes, and especially soybeans, because they contain isoflavonoids, a type of phytoestrogen.
-Bran, beans, fruits and vegetables, because they contain lignans, another type of phytoestrogen.
-Peas, pinto and lima beans, because they contain coumestan, another type of phytoestrogen.

bur be careful too much phytoestrogen consumption may cause tissue growth, making it unsafe for women who have previously had breast cancer.

i would also advise you to work out in moderate amount.
and also yes,you can continue taking vitamins,soy products and milk products.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor